Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I'm curious... I have been on Percocet since Febuary for a slip disk in my back. Now I've been taking them as instructed 1 every 4 hours every day till June and my Doctore just cut me off for fear of addiction. But I'm concerned because I've always heard one should be weaned off. I went to a second doctor in the network for there opinion and they agreed to the cut off but also didn't agree to being weaned off. I've been feeling very bad chest pains on the left side of my chest and sharp shooting pains down my left arm. I wonder if this is related to withdraws or somthing else? I have been taking 1200 milligrams of Neurontin a day for my back and since the cut off I've been taking some vicodin I have from when the pain first hit back in Febuary. I figure since they cut me off I'd wean my self down by taking the Vicodin twice a day to once a day till gone.

Loading...

Hello. Withdrawal symptoms are more like flu symptoms, running nose, sneezing, body aches, sweating. So I would say No. This sounds to me like some sort of heart attack or stroke. I would suggest you go get it checked out ASAP!
Reply

Loading...